# SDR DALA1131219875

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 59-50 HAS PUNCTURE.  REMOVED HAT CHANNELS 2EA AT IAW DC-9 SRM 51-30-2 PG 24, 26.  CUT OUT DAMAGED AREA IAW DC-9 SRM 53-05 PG 10.  FABBED DOUBLER AND FILLER IAW DC-9 SRM 53-05 PG 10.  TREATED AND PRIMED DOUBLER AND FILLER IAW DC-9 SRM 51-10-3 PG 31 AND DC-9 SRM 51-10-3.  INSTALLED DOUBLER AND FILLER IAW DC-9 SRM 51-30-2 PG 26B PAR 8.  INSTALLED HAT CHANNELS 2EA IAW DC-9 SRM 51-30-2 PG 26B.
